Azithromycin Cardiovascular Disorder Side Effect Reports
The following Azithromycin Cardiovascular Disorder side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Cardiovascular Disorder, can occur, and what you can do about them.
A side effect could appear soon after you start Azithromycin or it might take time to develop.
|Cardiac Arrest, Electrocardiogram Qt Prolonged, Cardiovascular Disorder, Tachycardia|
This Cardiovascular Disorder side effect was reported by a physician from US. A 47-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Azithromycin (dosage: NA), which was started on NS. Concurrently used drugs:
|Cardiovascular Disorder, Chest Pain, Dyspnoea, Heart Rate Irregular, Muscle Spasms, Pharyngitis, Pneumonitis, Pyrexia|
This Cardiovascular Disorder Azithromycin side effect was reported by a consumer or non-health professional from UNITED STATES on Oct 20, 2009. A Female , 22 years of age, weighting 187.0 lb, was diagnosed with
|Aspartate Aminotransferase Increased, Bacterial Infection, Brain Stem Auditory Evoked Response Abnormal, Cardiovascular Disorder, Deafness Neurosensory, Haemophilus Bacteraemia, Hearing Aid User, Hepatic Function Abnormal, Hypoproteinaemia|
This is a Azithromycin side effect report of a 3-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: pneumonia,kawasaki's disease, who was treated with Azithromycin (dosage:Intravenous, start time: Nov 01, 2003), combined with:
Azithromycin Cardiovascular Disorder Causes and Reviews
If you're like most people, you think that heart disease is a problem for others. But heart disease is the number one killer in the U.S. It is also a major cause of disability. There are many different forms of heart disease. The most common cause of heart disease is narrowing or blockage of the coronary arteries, the blood vessels that supply blood to the heart itself. This is called coronary artery disease and happens slowly over time. It's the major reason people have heart attacks.
Other kinds of heart problems may happen to the valves in the heart, or the heart may not pump well and cause heart failure. Some people are born with heart disease.
You can help reduce your risk of heart disease by taking steps to control factors that put you at greater risk:
- Control your blood pressure
- Lower your cholesterol
- Don't smoke
- Get enough exercise
NIH: National Heart, Lung, and Blood Institute
Azithromycin Cardiovascular Disorder Reviews
|Tue, 30 Apr 2013|
Jewel.... I too have loss taste and smell. Have u regained yours?
|Thu, 08 Mar 2012|
I am female, 59, and have not been sick in 6 years. I got bronchitis for which the doctor prescribed Azithromycin. Within a day, I had severe panic attacks. I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at. TV frightened me, books frightened me, the internet frightened me. I have NEVER had a panic attack before. I was beyond amazed. This stuff is poison. I refused to take the 6th dose. Panic attacks lessened and stopped altogether on 7th day after I first took it.
|Wed, 18 Jan 2012|
After first dosage 3 days ago, I have not been able to sleep at night. That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore. I have to get some rest as I work full time and have to be able to do my job.
|Fri, 12 Oct 2012|
Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!
|Mon, 27 Feb 2012|
What's on your mind...i was put on Azithromycin on feb 21st my my family doctor.
|Wed, 23 Sep 2009|
|what is the side effect of athromycin 500|
|Fri, 09 Oct 2009|
|the drug that i importaqnt was to strong.|
|Wed, 11 Mar 2009|
|I was diagnosed with brochitis and was prescribed Azithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.|